Wave propagation in even-dimensional spaces

T. Ozawa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Asymptotic expansions of solutions of the wave equations in even dimensional spaces are obtained with the initial data of non-compact support. A relationship is proved between the vanishing order at the origin of the Fourier transform of the data and the decay rate of the corresponding solutions in semi-infinite cylinders or along rays inside the forward light cone.

Original languageEnglish
Pages (from-to)163-176
Number of pages14
JournalAsymptotic Analysis
Issue number2
Publication statusPublished - 1994
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Wave propagation in even-dimensional spaces'. Together they form a unique fingerprint.

Cite this